# SDR SWAA2021060365742

- Difficulty date: April 22, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270 Lbl-Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LATERAL BEAM AT 270; L.B.L. 10 - R.B.L. 10; W.L. 207.54. / REPAIRED LATERAL BEAM AT BS 270; L.B.L.10 - RBL 10; WL 207.54 PER EA # 1-A53-13812 REV 3
